18 Connecticut Teens Hospitalized for Heart Problems After COVID Vaccines, White House Says Young People Should Still Get the Shots • Children’s Health Defense

“It’s terrifying,” said Hatton. Her son started complaining of severe chest pain three days after his second vaccine dose. It worsened on the fourth day, causing back pain.

After blood work and an x-ray, doctors diagnosed Gregory with pericarditis, an inflammation of the tissue surrounding the heart that can cause sharp chest pain and other symptoms.

Doctors couldn’t confirm Gregory’s condition was caused by the COVID vaccine, but two more recently vaccinated patients presented to the hospital with similar symptoms. A spokesperson from Connecticut Children’s said patients have presented with both pericarditis and myocarditis

Mayo Clinic doctors say treatment focuses on the cause of the condition and symptoms, such as heart failure and shortness of breath.

The CDC has not determined if vaccines were the cause of the reported heart condition in the Connecticut cases. But the CDC safety committee released an advisory May 17 alerting doctors to reports of myocarditis, which seemed to occur predominantly in adolescents and young adults, more often in males than females, more often following the second dose and typically within four days after vaccination with Pfizer or Moderna vaccines.

18 Connecticut Teens Hospitalized for Heart Problems After COVID Vaccines, White House Says Young People Should Still Get the Shots • Children’s Health Defense

2 thoughts on “18 Connecticut Teens Hospitalized for Heart Problems After COVID Vaccines, White House Says Young People Should Still Get the Shots • Children’s Health Defense

  1. I have reiterated this statement numerous times and I am not a Physician, however I have independently studied Vitamins for over 20 years.

    When SOME or ALL Med Professionals ACCEPT that ALL humans from birth Mental and Physical Make-up are not uniform ( the same ) and their body react accordingly to Food, Drugs etc…..they will understand why SOME humans have adverse reactions to the Covid-19 Vaccines.

    This is why SOME or ALL Med Professionls should ( think twice ) before indicating to humans its OK to take the Covid-19 Vaccine or any Vaccine.

    Like

Comments are closed.